# SDR SWAA2021101817990

- Difficulty date: September 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

242AF (FLOOR PANEL) HAS PEELING FIBER ON UPPER SURFACE ; / [01] REMOVED AN REPLACED FLOOR PANEL IAW AMM 53-21-00; [02] C/W INSPECTION.
